# SDR DALA2021112207158

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2023776) DURING INSPECTION FOUND CORROSION ON S28 R BTW STA 500 TO 470 AT FWD CARGO COMPARTMENT. STRINGER 28 R BTW STA 500 TO 470 AT FWD CARGO COMPARTMENT WAS REPAIRED PER ER/A 595461-14 REV. ORIGINAL AND ETI-57-21-523 REV. 1.
